MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 320-08102500
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
At the 2-week postoperative visit, a radiograph image revealed a unilateral collapse of an expandable cage.There are no plans for revision surgery.The surgeon will continue to monitor the patient.
 
Additional Manufacturer Narrative
The implant remains in-situ.A radiograph image was provided which confirmed the event.There are no plans for revision surgery.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.Based on the information provided, a root cause could not be determined.If additional information is received, a supplemental report will be filed accordingly.

Brand Name
CALIBRATE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key17390556
Report Number2027467-2023-00042
Device Sequence Number20546573
Product Code MAX
UDI-Device Identifier00190376396781
UDI-Public(01)00190376396781
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-08102500
Device Catalogue Number320-08102500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown